# SDR SWIA2020082551982

- Difficulty date: July 2, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING INBOARD AILERON PCU ROD END HAS EVIDENCE OF CORROSION.   REPLACED LH WING IB AILERON PCU REF CRJ 700 AMM. OPS CHECK GOOD.
